# SDR AALA202501273840

- Difficulty date: December 27, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131420054
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER #4 RUDDER HINGE ARM FITTING HAS AN ELONGATED FASTENER HOLE AT VERTICAL STABILZER RIB 6. REPLACED HINGE ARM FITTING PER SRM 55-36-42.
